# SDR AALA201907229026

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 10,648 hours, 4,300 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING DESCENT FROM FL360 TO BELOW 10,000FT, EXPERIENCED RAPID CHANGES IN CABIN CLIMB & DESCENT RATES WITH SMALL CHANGES IN THRUST, FROM + 500 FPM TO - 1500 FPM. MAINTENANCE PERFORMED PRESSURIZATION SYSTEM GROUND TEST AND CONTROLLER BITE TEST IAW AMM 21-31-00. NO FAULTS NOTED. OPS CHECK NORMAL.
